On partial smoothness, tilt stability and the VU-decomposition

Eberhard, A, Luo, Y and Liu, S 2019, 'On partial smoothness, tilt stability and the VU-decomposition', Mathematical Programming, Series A, vol. 175, no. 1-2, pp. 155-196.

Document type: Journal Article
Collection: Journal Articles

Attached Files
Name Description MIMEType Size
n2006082900.pdf Accepted Manuscript application/pdf 519.79KB
Title On partial smoothness, tilt stability and the VU-decomposition
Author(s) Eberhard, A
Luo, Y
Liu, S
Year 2019
Journal name Mathematical Programming, Series A
Volume number 175
Issue number 1-2
Start page 155
End page 196
Total pages 42
Publisher Springer
Abstract Under the assumption of prox-regularity and the presence of a tilt stable local minimum we are able to show that a (Formula presented.) like decomposition gives rise to the existence of a smooth manifold on which the function in question coincides locally with a smooth function.
Subject Calculus of Variations, Systems Theory and Control Theory
Real and Complex Functions (incl. Several Variables)
DOI - identifier 10.1007/s10107-018-1238-8
Copyright notice © Springer-Verlag GmbH Germany, part of Springer Nature and Mathematical Optimization Society 2018
ISSN 0025-5610
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Altmetric details:
Access Statistics: 34 Abstract Views, 30 File Downloads  -  Detailed Statistics
Created: Mon, 29 Apr 2019, 13:04:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us